Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Changes in semen consistency
Feb 6, 2001

Dear Dr, I have been diagnosed as HIV+ for three months. I have probably been infected for 10 years. After three months of meds (Sustiva and Combivir) my CD4 count has risen from 170 to 520 and my VL has fallen from 75,000 to less than 200. I am hopeful that this combination will allow me to reach the magical 'undetectable'. I have had no adverse side effects so far,apart from a few nightmares at the beginning of treatment. However my semen has changed completely! Prior to the meds I ejaculated a small amount of rather lumpy semen .However this has changed, I produce much more ejaculate and its consistency is almost like water.I also ejaculate with greater force - it now shoots over my shoulder on occasion whereas previously it was lucky to make it to my belly button!! I have talked about this to my Doctor but he hasn't been able to shed any light on this. Apart from this I am fine. Please could you offer any kind of explanation? I have also found that I no longer need to urinate 2/3 times during the night which I had to prior to my meds. Could any of this be related to my prostrate gland? Thanks a lot for all the invaluable help and advice this forum offers . Cheers.

Response from Dr. Bartlett

Well, I have never had a patient describe this finding to me, but it sounds like pretty good news. Congratulations on reaching a virologic remission, and if your symptoms become troublesome, get your health care provider to check it out.



Previous
ZAIAGEN, DHEA AND JOINTS PAIN.
Next
Do Amoxyllin cause white coating in the tongue - JB

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement